Posted by violetdream on May 13, 2012, at 12:18:43
Hi, I'm trying to find the ideal dosing schedule for me as I go up on dose. I'm now on 60, and aside from not wanting to take 6 pills a day, I've heard people who take as much as they can in the morning for a boost. Parnate hasn't of yet really made me feel very awake, in fact after eating I really crash. I've been taking 3 pills in the morning for a while but was feeling so depressed that I probably slept or didn't notice how it affected me, or maybe it has only built up this much in my body? I read in one post that someone noticed that when they had palpitations it was a sign the parnate started working. Anyway, a half hour after taking the 30mg at once in the morning, I feel palapitations and shaky and weak. In the beginning when I was scared of it, despite my blood pressure just being a bit high and pulse being normal, I fell asleep and stayed in bed all day. Now today I'm just riding it through because it hasn't done me any harm and seems safe but if I had something important to do I may want to cut down in the morning. In your experience do you build up tolerance or is this just not safe if I experience side effects like this? After the first few weeks of parnate I pretty much experienced no side effects until now.